Some relations between shape constructions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 4, p. 337-367
@article{CTGDC_1978__19_4_337_0,
     author = {Bauer, Friedrich-Wilhelm},
     title = {Some relations between shape constructions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {4},
     year = {1978},
     pages = {337-367},
     zbl = {0404.54028},
     mrnumber = {515162},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1978__19_4_337_0}
}
Bauer, Friedrich W. Some relations between shape constructions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 4, pp. 337-367. http://www.numdam.org/item/CTGDC_1978__19_4_337_0/

1 F.W. Bauer, A shape theory with singular homology, Pacific J. of Math. 62, n° 1 (1976). | MR 436130 | Zbl 0346.55014

2 F.W. Bauer, A characterization of movable compacta, J. f. die reine u. angew. Math. 293/ 294 (1977), 394- 417. | MR 470956 | Zbl 0355.55018

3 F.W. Bauer, Homotopie theorie, B. I.-Hochschultaschenbücher Bd. 475 a,b, 1971. | MR 328922 | Zbl 0225.55001

4 T.A. Chapman, On some applications of infinite dimensional manifolds to the theory of shape, Fund. Math. LXXVI (1972), 181- 193. | MR 320997 | Zbl 0262.55016

5 J. Dugundji, Topology, Allyn & Bacon, Boston, 1960. | MR 478089 | Zbl 0397.54003

6 S. Mardesič, Shapes for topological spaces, Gen. Topology and Applications, 3 (1973), 265- 282. | MR 324638 | Zbl 0269.55008

7 K. Morita, On shapes of topological spaces, Fund. Math. LXXXVI (1975), 251. | MR 388385 | Zbl 0296.54034

8 T. Porter, Coherent prohomotopy theory, Cahiers Topo. et Géo. Diff. XIX - 1 (1978), 3-46. | Numdam | MR 496541 | Zbl 0387.55013